Erratum Bloch varieties of higher-dimensional, periodic Schrödinger operators [J. Appl. Anal. 15 (2009), 33–46]

Klauer, Alexander ; Schmidt, Martin U.

Document Type: Article
Year of publication: 2013
The title of a journal, publication series: Journal of Applied Analysis : JAA
Volume: 19
Issue number: 2
Page range: 305-306
Place of publication: Berlin [u.a.]
Publishing house: de Gruyter
ISSN: 1425-6908 , 1869-6082
Publication language: English
Institution: School of Business Informatics and Mathematics > Geometrische Analysis (Schmidt, M. 2004-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item